Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 106, NWS Indianapolis, IN

July 14, 2015Marion County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 14, 2015, 2:14 AM EDT for Marion County, Indiana. It was in force for 23 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 2:14 AM EDT (06:14 UTC)
Expired
Jul 14, 2015, 2:37 AM EDT
In force
23 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Marion County, IN

The radar

The Indianapolis radar (KIND), 10 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 2:20 AM EDTTSTM WND DMG2 Se Indianapolis, INA FEW TREE BRANCHES DOWN UP TO 1.5 INCHES THICK AND SEVERAL FEET THICK
Jul 14, 2:20 AM EDTTSTM WND DMG2 Sw Indianapolis, ININDIANA DHS CALLED REPORTING TREES DOWN...POWER LINES DOWN AND DAMAGE TO HOMES FROM AROUND 10TH AND TIBBS STREET TO MERIDIAN STREET AND THOMPSON ROAD.
Jul 14, 2:20 AM EDTTSTM WND DMGSpeedway, INSTREET FLOODING ONE FOOT DEEPAT WINSTON AND 22ND STREET. UTILITY LINES DOWN ON 22ND AND FISHER BLOCKING ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 8:22 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-368 J/kg
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WUUS53 KIND 140614
SVRIND
INC097-140700-
/O.NEW.KIND.SV.W.0106.150714T0614Z-150714T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
214 AM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MARION COUNTY IN CENTRAL INDIANA...

* UNTIL 300 AM EDT

* AT 211 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  INDIANAPOLIS...AND MOVING NORTH AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  INDIANAPOLIS...SPEEDWAY...MONUMENT CIRCLE...WYNNEDALE...SPRING HILL
  AND INDIANA STATE FAIRGROUNDS.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 102 AND 120.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 71 AND 87.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 71 AND 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3984 8632 3984 8607 3964 8598 3965 8628
TIME...MOT...LOC 0614Z 166DEG 2KT 3976 8620

HAIL...<.75IN
WIND...60MPH

$$

JK
1 follow-up statement
304 
WWUS53 KIND 140637
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
237 AM EDT TUE JUL 14 2015

INC097-140647-
/O.CAN.KIND.SV.W.0106.000000T0000Z-150714T0700Z/
MARION IN-
237 AM EDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARION COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 3 AM EDT.

LAT...LON 3984 8632 3984 8607 3964 8598 3965 8628
TIME...MOT...LOC 0637Z 166DEG 2KT 3977 8620

$$

JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 1:48 AM EDT, 26 minutes earlier.

Area forecast discussion, Jul 14, 1:48 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
148 AM EDT TUE JUL 14 2015

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 400 PM EDT MON JUL 13 2015

ONE OR MORE ADDITIONAL ROUNDS OF THUNDERSTORMS...SOME SEVERE WITH
HEAVY RAIN AND DAMAGING WINDS...WILL BE POSSIBLE TONIGHT WITH A
CHANCE FOR MORE THUNDERSTORMS AGAIN ON TUESDAY INTO TUESDAY
EVENING. A BRIEF BREAK FROM THE RECENT WET WEATHER IS EXPECTED MID
WEEK BEFORE STORM CHANCES RETURN TO THE FORECAST THURSDAY NIGHT
THROUGH THE WEEKEND.

&&

.NEAR TERM /REST OF TONIGHT/...
ISSUED AT 945 PM EDT MON JUL 13 2015

2ND ROUND OF THUNDERSTORMS FINALLY HAS FINALLY GOT GOING AS IT HAS
PUSHED INTO OUR AREA. LAPS SHOWS CAPES IN EXCESS OF 5,500 J/KG OVER
WESTERN SECTIONS WHILE FAR EASTERN SECTIONS WERE 1,000 J/KG OR
LESS.  EXPECT NUMEROUS THUNDERSTORMS NEXT SEVERAL HOURS AS WARM
ADVECTION OCCURS AND WEAK SURFACE TROUGH MOVES EAST ACROSS OUR
AREA.  WILL CONTINUE LIKELY POPS MOST AREAS THROUGH 06Z TO 07Z.  HER
MODELS INDICATE WEATHER SHOULD QUIET DOWN AFTER THAT.  A TORNADO
WATCH IS IN EFFECT THROUGH 07Z AND MOST OF THE HEAVY RAIN SHOULD
OCCUR TO ABOUT 07Z AS WELL.   TEMPERATURES ARE ON TRACK AND ONLY
MINOR CHANGES MADE TO GRIDS.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
ISSUED AT 400 PM EDT MON JUL 13 2015

WITH THE MAIN COLD FRONT AND UPPER LEVEL SYSTEM TOMORROW...STORMS
WILL AGAIN BE A THREAT AND AREA HAS BEEN OUTLOOKED DAY 2. WHILE
THIS THREAT WILL BE QUITE A BIT MORE CONDITIONAL...AT LEAST
SCATTERED STORMS SHOULD DEVELOP AND A FEW COULD BECOME SEVERE IN A
CONDITIONALLY SUPPORTIVE ENVIRONMENT...HIGHLY DEPENDENT ON HOW
OVERNIGHT AND MORNING CONVECTION EVOLVES.

BEYOND TUESDAY EVENING A WELCOME IF ALL TOO BRIEF DRY SPELL CAN BE
EXPECTED WITH SOMEWHAT COOLER AND MORE COMFORTABLE AIR IN PLACE.
CONSENSUS NUMBERS APPEARED A BIT TOO COOL AND WERE BUMPED UP A BIT.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
ISSUED AT 148 AM EDT TUE JUL 14 2015

MODELS IN DECENT AGREEMENT THAT THE DOME OF HIGH PRESSURE OVER THE
SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY WILL FLATTEN A BIT BY
THE START OF THE EXTENDED...WHICH WILL ALLOW FOR A MORE ZONAL FLOW
ALOFT. MEANWHILE...AT THE SURFACE...A NORTH AND SOUTH ORIENTED WARM
FRONT SHOULD LIFT EAST FRIDAY AND FRIDAY NIGHT WITH THE UPPER ZONAL
PUSH. THIS COULD BE ENOUGH TO TOUCH OFF A FEW THUNDERSTORMS FRIDAY
AFTERNOON AND EVENING. HOWEVER...COVERAGE SHOULD BE PRETTY SPARSE
UNTIL EARLY NEXT WEEK...WHEN AN UPPER TROUGH APPROACHES THE GREAT
LAKES FROM THE UPPER MIDWEST AND THE FLOW OVER THE OHIO VALLEY
BECOMES A LITTLE MORE NORTHWEST THAN WEST AS THE DOME OF HIGH
PRESSURE EXPANDS ACROSS WESTERN TEXAS AND NEW MEXICO. THIS FEATURE
SHOULD LEAD TO MORE WIDESPREAD THUNDERSTORM ACTIVITY EARLY NEXT
WEEK. EVEN SO...WILL NOT GO HIGHER THAN CHANCE POPS THAT FAR OUT
WITH TIMING ERRORS POSSIBLE.

850 MILLIBAR TEMPERATURES TO 22 DEGREES CELSIUS THIS WEEKEND ALONG
WITH LITTLE CONVECTIVE COVERAGE SUGGESTS UPPER 80S TO LOWER 90S
POSSIBLE PER REGIONAL BLEND. TEMPERATURES MAY NOT BE QUITE AS WARM
BY MONDAY...WHEN THE CONVECTIVE COVERAGE AND OR DEBRIS INCREASES.

&&

.AVIATION /DISCUSSION FOR THE 140600Z TAFS/...
ISSUED AT 1200 AM EDT TUE JUL 14 2015

SEVERAL CONVECTIVE CLUSTERS CONTINUE OVER PARTS OF THE AREA...WITH
COVERAGE GENERALLY DIMINISHING WITH TIME. AS 850MB JET OF 25-30 KTS
SAGS SOUTH WITH TIME...EXPECTING THE CONVECTIVE THREAT TO DO SO AS
WELL. APPEARS CONVECTIVE THREAT WILL DIMINISH BY 140800Z IN THE
VICINITY OF KIND/KHUF/KBMG. BRIEF IFR VISIBILITY RESTRICTIONS AND
GUSTY/SHIFTING WINDS IN AND NEAR THE CONVECTION.

POTENTIAL EXISTS FOR SOME CEILINGS AROUND 010 TO DEVELOP TOWARDS
DAYBREAK ON TUESDAY...BUT CONFIDENCE IN THIS IS LOW.

OUTSIDE OF CONVECTIVE AREAS...SURFACE WINDS 220-250 DEGREES AT 6-9
KTS OVERNIGHT EXPECTED TO VEER AROUND TO 260-290 DEGREES AT 10-14
KTS BY LATE MORNING TUESDAY.

&&

.HYDROLOGY...
ISSUED AT 945 PM EDT MON JUL 13 2015

.UPDATE...WILL CONTINUE FLASH FLOOD WATCH OVERNIGHT. EXPECT HEAVIEST
RAIN TO OCCUR BETWEEN NOW AND AROUND 07Z WITH SHOWERS AND
THUNDERSTORMS DIMINISHING SOME AFTER THAT.  STORMS ARE MOVING
RAPIDLY AND THIS MAY LESSEN FLOOD THREAT A LITTLE...BUT NOT NOT
ENOUGH TO MAKE ANY CHANGES TO HEADLINES AS AIRMASS IS VERY MOIST AND
IT WILL NOT TAKE MUCH RAIN TO CAUSE FLOODING.

PREVIOUS HYDROLOGY DISCUSSION FOLLOWS...
HYDROLOGIC SITUATION WAS AGAIN WORSENED SLIGHTLY BY A WIDESPREAD
RAINFALL OF AROUND AN INCH GIVE OR TAKE AS THE LINE MOVED THROUGH
THE AREA THIS MORNING. MANY AREAS RAPIDLY DEVELOPED MINOR
FLOODING. A MORE SUSTAINED AND HEAVIER RAINFALL...WHICH REMAINS
POSSIBLE OVERNIGHT...COULD SIGNIFICANTLY AND RAPIDLY EXACERBATE
THE SITUATION OWING TO 2 TO AS MUCH AS NEARLY 10 INCHES OF RAIN
THAT HAS OCCURRED OVER THE LAST SIX DAYS. OWING TO SOME
UNCERTAINTY AS TO HOW QUICKLY STORMS MAY EXIT THE AREA TUESDAY
MORNING...HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 12Z. MID
SHIFT MAY ELECT FURTHER EXTENSION IF IT BECOMES APPARENT THAT
ADDITIONAL RAINFALL FROM POTENTIAL STORMS TOMORROW MAY ALSO CAUSE
PROBLEMS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...NIELD
NEAR TERM...JH
SHORT TERM...NIELD
LONG TERM...MK
AVIATION...JAS
HYDROLOGY...NIELD/JH

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 13, 7:36 PM EDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
736 PM EDT MON JUL 13 2015

INZ021-028>031-035>049-051>057-060>065-067>072-142345-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
736 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: WIDESPREAD SEVERE WEATHER OUTLOOK POSSIBLE TONIGHT WITH
DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES POSSIBLE AS WELL
AS HEAVY RAIN AND FLASH FLOODING. THE HEAT WILL ALSO AN ISSUE WITH
AFTERNOON HEAT INDICES IN THE LOWER TO MID 90S OVER WESTERN
SECTIONS THIS EVENING.

RIVER FLOODING WILL ALSO CONTINUE.

HAZARDS: DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. HEAVY
RAIN...FLOODING AND FREQUENT DEADLY CLOUD TO GROUND LIGHTNING.
HIGH HEAT INDICES.

TIMING: SEVERE WEATHER AND FLASH FLOODING ANYTIME...BUT BEST
CHANCE WILL BE LATE EVENING TO A FEW HOURS AFTER MIDNIGHT.  THE
HEAT THIS AFTERNOON EARLY THIS EVENING.

DISCUSSION: A STATIONARY FRONT AND UPPER WAVES IN NORTHWEST FLOW
WILL INTERACT WITH AN INCREASING WARM...MOIST AND UNSTABLE
ATMOSPHERE AND RESULT IN NUMEROUS THUNDERSTORMS...SOME OF WHICH
COULD BE SEVERE AND OR PRODUCE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY AND
EARLY TUESDAY EVENING. A FEW SEVERE STORMS ARE POSSIBLE TUESDAY
ALONG WITH HEAVY RAIN AND FLOODING...BUT WIDESPREAD SEVERE WEATHER
IS NOT EXPECTED.

THE HEAT INDEX WILL RISE INTO THE UPPER 90S TO 100 DEGREES OR MORE
IN THE LOWER WABASH VALLEY TODAY THROUGH TUESDAY.

FLOODING ALONG AREA RIVERS WILL CONTINUE THROUGH THIS WEEK.

DISCUSSION: FRONTAL SYSTEMS ALONG WITH UPPER WAVES OF LOW
PRESSURE AROUND A SOUTHERN PLAINS DOME OF HIGH PRESSURE WILL
INTERACT WITH A WARM...MOIST AND UNSTABLE AIR MASS AND RESULT
IN AN UNSETTLED PERIOD THROUGH TUESDAY AND AGAIN STARTING LATE
THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT AND TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

In the hours before

Local storm report, Jul 13, 11:50 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1150 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     TSTM WND DMG     COLUMBUS                39.21N  85.91W
07/13/2015                   BARTHOLOMEW        IN   PUBLIC

            TREE ON TOP OF HOUSE...BELIEVED TO BE A DIFFERENT HOUSE
            THAN PREVIOUS REPORT OF SAME IN COLUMBUS. TIME ESTIMATED
            FROM EARLIER REPORT. REPORT RELAYED BY MEDIA.

&&

BHH
Local storm report, Jul 14, 12:19 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1219 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     TSTM WND GST     MARTINSVILLE            39.42N  86.42W
07/13/2015  E60 MPH          MORGAN             IN   PUBLIC

&&

BHH
Local storm report, Jul 14, 12:20 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1220 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HEAVY RAIN       2 S CASTLETON           39.88N  86.05W
07/14/2015  M1.24 INCH       MARION             IN   CO-OP OBSERVER

            24 HOUR DAILY TOTAL

&&

JAS
Local storm report, Jul 14, 12:22 AM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1222 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     TSTM WND DMG     MARTINSVILLE            39.42N  86.42W
07/13/2015                   MORGAN             IN   TRAINED SPOTTER

            POWER LINES AND NUMEROUS TREES DOWN. TIME ESTIMATED
            FROM RADAR AND GENERAL RECOLLECTION OF TIME BY SPOTTER.

&&

BHH
Local storm report, Jul 14, 12:38 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1238 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     3 NW COATESVILLE        39.72N  86.71W
07/13/2015                   PUTNAM             IN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER POLES DOWN. TIME ESTIMATED.

&&

JAS
Local storm report, Jul 14, 1:46 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
146 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND DMG     SPEEDWAY                39.79N  86.25W
07/14/2015                   MARION             IN   AMATEUR RADIO

            MULTIPLE REPORTS OF TREE LIMBS DOWN AROUND SPEEDWAY.
            TIME ESTIMATED FROM RADAR.

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:14 PM EDTSevere Thunderstorm WarningINDTippecanoe, Warren46 min
Jul 13, 8:35 PM EDTAreal Flood WarningINDHendricks, Montgomery, Putnam3 hr
Jul 13, 8:44 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam46 min
Jul 13, 8:51 PM EDTTornado WarningINDBoone, Hendricks, Montgomery, Putnam24 min
Jul 13, 8:54 PM EDTTornado WarningINDTippecanoe, Warren36 min
Jul 13, 9:01 PM EDTFlash Flood WarningINDTippecanoe, Warren3 hr
Jul 13, 9:10 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam50 min
Jul 13, 9:23 PM EDTTornado WarningINDTippecanoe, Warren19 min
Jul 13, 9:34 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan, Owen41 min
Jul 13, 9:38 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby37 min
Jul 13, 9:54 PM EDTAreal Flood WarningINDHendricks, Morgan4 hr
Jul 13, 9:56 PM EDTSevere Thunderstorm WarningINDHendricks15 min
Jul 13, 10:15 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan, Owen33 min
Jul 13, 10:26 PM EDTAreal Flood WarningINDBoone, Clinton4 hr
Jul 13, 10:31 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson44 min
Jul 13, 10:36 PM EDTFlash Flood WarningINDBoone, Clinton4 hr
Jul 13, 10:47 PM EDTAreal Flood WarningINDBartholomew, Brown, Johnson, Morgan5 hr
Jul 13, 10:55 PM EDTFlash Flood WarningINDHamilton, Hancock, Marion5 hr
Jul 13, 11:00 PM EDTRiver Flood WarningINDOwen56 hr
Jul 13, 11:00 PM EDTRiver Flood WarningINDDelaware, Randolph23 hr
Jul 13, 11:00 PM EDTRiver Flood WarningINDTippecanoe7 days
Jul 13, 11:07 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown23 min
Jul 13, 11:27 PM EDTSevere Thunderstorm WarningINDHamilton, Marion19 min
Jul 13, 11:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown19 min
Jul 13, 11:35 PM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings4 hr
Jul 14, 12:45 AM EDTAreal Flood WarningINDShelby3 hr
Jul 14, 1:15 AM EDTFlash Flood WarningINDRandolph6 hr
Jul 14, 1:23 AM EDTRiver Flood WarningINDJohnson7 days
Jul 14, 1:23 AM EDTRiver Flood WarningINDBoone, Marion18 hr
Jul 14, 2:06 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jennings3 hr
Jul 14, 2:16 AM EDTAreal Flood WarningINDBoone, Hendricks, Johnson, Marion, Montgomery13 hr
Jul 14, 4:07 AM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings4 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDBartholomew16 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDMarion, Morgan60 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDMarion21 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDJackson, Jennings, Washington19 hr
Jul 14, 5:01 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jennings, Shelby4 hr
Jul 14, 5:41 AM EDTSevere Thunderstorm WarningINDDaviess, Knox23 min
Jul 14, 7:48 AM EDTAreal Flood WarningINDBartholomew, Brown, Jackson, Jennings24 hr
Jul 14, 11:05 AM EDTRiver Flood WarningINDBartholomew, Jackson53 hr
Jul 14, 11:05 AM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike10 days
Jul 14, 11:05 AM EDTRiver Flood WarningINDBartholomew33 hr
Jul 14, 1:13 PM EDTRiver Flood WarningINDPutnam26 hr
Jul 14, 4:26 PM EDTSpecial Weather StatementINDScott19 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.